# SDR CALA2022062901605

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A300*
- Aircraft serial: 3311
- Aircraft time: 39,828 hours, 24,594 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: None
- Part number: NA
- Condition: None
- Location: Wing R&L Le
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW REPORTS VIA ARINC DISPATCH F/CTL SLATS FAULT. VARGAS TOMC CFDS ATA 27-80-00 SLT 1 SYSTEM JAMCHECK SLT MECH DRIVE, SLT 2 SYSTEM JAMCHECK SLT MECH DRIVE , TSM  27-81-00-810-810-A. VARGAS TOMC
